Summaya Khan, Ammarah Ashraf, Hassaan Javaid, Muhammad Azeem Khizer.
Topiramate-induced Acute Transient Myopia and Angle Narrowing..
J Coll Physicians Surg Pak Jan ;31(6):728-31.
Sulphamate drugs, widely prescribed for various systemic conditions, are reported to have rare ocular adverse-effects, usually within weeks of initiation of treatment. Medical and drug history in such cases are of pivotal importance in reaching a proper diagnosis. This study reports three cases, which developed topiramate-induced ocular side effects. In one of the cases, although the angles were narrow in both eyes, yet intra-ocular pressure (IOP) was not high. Also, in the third case, there were no macular striae. Topiramate was immediately withheld and all cases were improved without any permanent ocular damage. Key Words: Sulphamate, Topiramate, Angle closure glaucoma, Myopia.
PakMediNet -Pakistan's largest Database of Pakistani Medical Journals - http://www.pakmedinet.com